skin-hair-icon
Hairfall problem
Dear doctor, I am facing hairfall for past many years n now the situation is such that my scalp is seen ... N all this while I was on medication but with no visible result ... now my family doctor has suggested morr forte use for 2 years. Still seems to have no result.... request your help.
69 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rasya Dixit
Dermatologist 13 yrs exp Bangalore
Hi You seem to be having female pattern of hair loss. In this condition the scalp becomes sensitive to hormonal changes and there is thinning and loss of hair. In women this kind of hair loss can cause significant emotional distress. Please continue your medicines. do get hormonal tests and serum Vit B12 and D3 and ferritin levels checked. include plenty of fruits and vegetables and protein in your diet. meet a dermatologist who can advise you on PRP treatments which are promising good results in coverage of scalp
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.